# SDR SWAA2022020434160

- Difficulty date: November 22, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 20,225 hours, 8,475 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FLOOR; LH Z ANGLE CORRODED AT BS510. / REMOVED CORROSION PER SRM 51-10-02-0G-0. BLEND DIMENSIONS 1'X1' WITH MAX DEPTH OF .016' FROM ORIGINAL .040' WITH .024' REMAINING. BLEND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. ACCOMPLISHED 2-ANGLE REPAIR STA 490 TO STA 500I PER SRM 53-00-53-2R-5
